Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/85545
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: A characterisation of tangent subplanes of PG(2, q³)
Other Titles: A characterisation of tangent subplanes of PG(2, q (3))
Author: Barwick, S.
Jackson, W.
Citation: Designs Codes and Cryptography, 2014; 71(3):541-545
Publisher: Springer US
Issue Date: 2014
ISSN: 0925-1022
1573-7586
Statement of
Responsibility: 
S. G. Barwick, Wen-Ai Jackson
Abstract: In “Barwick and Jackson (Finite Fields Appl. 18:93–107 2012)”, the authors determine the representation of Order-q-subplanes s and order-q-sublines of PG(2, q³) in the Bruck–Bose representation in PG(6, q). In particular, they showed that an Order-q-subplanes of PG(2, q³) corresponds to a certain ruled surface in PG(6, q). In this article we show that the converse holds, namely that any ruled surface satisfying the required properties corresponds to a tangent Order-q-subplanes of PG(2, q³).
Keywords: Bruck–Bose representation; PG(2, q³); Order q subplanes; 51E20
Rights: © Springer Science+Business Media New York 2012
RMID: 0020137545
DOI: 10.1007/s10623-012-9754-7
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.